# SDR FDEA201205111793

- Difficulty date: May 11, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Lt Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FORWARD HINGE BRACKET SIDE ATTACH LOWER  BOLT HOLE BUSHING FOUND WORN.  BUSHING REMOVED IAW CMM 20-20-07, REV 72.  BORE MEASURED DIAMETER 0.395" AND FOUND EXCEED LIMIT IAW CMM 57-44-09, REV 72 MAXIMUM ALLOWABLE DIAMETER 0.391".  REPAIR CARRIED OUT IAW EA 1-5750-157176.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
